# SDR GTIA201912234888

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 30,692 hours, 14,112 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURIN FLIGHT LOUD HUME FROM BELOW FLOOR FAINT ELECTRICAL SMELL ISOLATED NOISE TO CABINFANS -R/R FAN BLOWER IAW AMM  21-26-51. OPS CK GOOD.
